# SDR SWAA2019050132090

- Difficulty date: April 12, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 48,667 hours, 28,634 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 182A3001
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER 3RD VERTICAL STIFFENER CRACKED ON RIB AT STA. 129.5.  REPAIRED STIFFENER PER SRM.
